Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Should i take some other medicine along with DIane-35 in hormonal imbalance?

I have been suffering from hormonal imbalanced problem since 10-15 yrs. I get pimples after period becoz i have high progesterone . I have been on Diane-35 for the past 10 months but still im not cured completely. Should i take some other medicine along with DIane-35 or just continue with the same. if i need to continue with same medicine then for how long??
Asked On : Thu, 6 Jan 2011
Answers:  2 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to healthcareMagic forum,
If you have a hormonal imbalance then diane 35 usually works if you have taken it for more than 6 months or so.If diane alone doesn't work then you need to get all your hormonal profile done along with serum insulin level.Drugs like spironolactone or metformin can be added to your prescription if needed.If your acne is sever then even retinoids can be added.All these needs a consultation with both an endocrinologist and dermatologist together.Along with this topical medicines too should be added.Drink plenty of water and have a good 7 hr sleep at night.
take care,
Answered: Thu, 6 Jan 2011
I find this answer helpful
Endocrinologist Dr. V. Kumaravel's  Response
If you have pimples, one reason is that you could be suffering from hyperandrogenism. you can have features like pimples, oil skin, facial hair and menstrual problems. I feel you need to have a complete evaluation of your androgen status and then only your treatment would be complete. The choice and type of drugs will depend on the type of androgen and the source of it.
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor